# SDR REXA2015021600227

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 3,236 hours, 2,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SECTION OF EMER STRIP LIGHTING MISSING IN FRONT OF GALLEY CART, SAME SIDE JUST IN FRONT OF FWD LAVATORY.  INSTALLED MISSING STRIP IAW MM 33-51-01-400=801, PN PL88-900LH00.
